| Catalog Number |
C-PCS-PHH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that after insertion of the pericardiocentesis catheter, it was discovered that fluid was leaking from the hub area.The catheter was not removed, as the physician did not want to re-insert another catheter into the patient.The catheter continued to leak until it was taken out at discharge on (b)(6).There were no injuries or additional procedures reported.